Commun. Korean Math. Soc. 1994 Vol. 0, No. 0, 1—259
E-unitary problem of certain inverse monoids
Jung Rae Cho
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 1—7
Generalized Ko's complexes
Sun Shin Ahn, Hyoung J. Ko
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 9—17
Fuzzy commutative ideals in BCI-algebras
Young Bae Jun, Jie Meng
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 19—25
Cyclotomic units of norm 1 in $g Z_p$-extensions
Jae Moon Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 27—36
Properties of lattices preserved by taking rectangular products
Deok Rak Bae
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 37—47
Asymptotic grade scheme and grade function on modules
Sung Hun Ahn
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 49—59
On mutations of prime associative algebras
Youngso Ko
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 61—66
Embedding theorem on Lipschitz spaces
Yonnemi Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 67—77
The eigenvalue gap with symmetric single-well potentials for difference operators
Insuk Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 79—87
On the growth of meromorphic functions
Ki-Ho Kwon, Kyu Bum Hwang
Commun. Korean Math. Soc. 1994 Vol. 9, No. 1, 89—102
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd